Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 100, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 28, 2015, 7:45 PM CDT for Christian County, Shelby County, Illinois. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2015, 7:45 PM CDT (00:45 UTC)
- Expired
- Jun 28, 2015, 8:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
Counties Christian County, IL, Shelby County, IL
The radar
The Lincoln radar (KILX), 73 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 7:50 PM CDT | HAIL 1 | 1 W Taylorville, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.8 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 281 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 900 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 331 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
644
WUUS53 KILX 290045
SVRILX
ILC021-173-290130-
/O.NEW.KILX.SV.W.0100.150629T0045Z-150629T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
745 PM CDT SUN JUN 28 2015
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CHRISTIAN COUNTY IN CENTRAL ILLINOIS...
WEST CENTRAL SHELBY COUNTY IN CENTRAL ILLINOIS...
* UNTIL 830 PM CDT
* AT 745 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
JEISYVILLE...OR 6 MILES NORTHWEST OF TAYLORVILLE...MOVING SOUTHEAST
AT 25 MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
TAYLORVILLE...PANA...KINCAID...ASSUMPTION...MORRISONVILLE...
BULPITT...JEISYVILLE...ROSAMOND...OWANECO...PALMER...SHARPSBURG AND
TAYLORVILLE AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3935 8947 3953 8945 3964 8942 3965 8934
3957 8902 3935 8902
TIME...MOT...LOC 0045Z 320DEG 20KT 3956 8937
HAIL...1.50IN
WIND...<50MPH
$$
BARKER3 follow-up statements
050
WWUS53 KILX 290058
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
758 PM CDT SUN JUN 28 2015
ILC021-173-290130-
/O.CON.KILX.SV.W.0100.000000T0000Z-150629T0130Z/
CHRISTIAN-SHELBY-
758 PM CDT SUN JUN 28 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHERN CHRISTIAN AND WEST CENTRAL SHELBY COUNTIES...
AT 758 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER TAYLORVILLE...
MOVING SOUTHEAST AT 20 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
TAYLORVILLE...PANA...KINCAID...ASSUMPTION...JEISYVILLE...ROSAMOND...
OWANECO...PALMER AND TAYLORVILLE AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3940 8935 3953 8945 3959 8941 3961 8933
3957 8902 3935 8902
TIME...MOT...LOC 0058Z 312DEG 18KT 3953 8930
HAIL...1.25IN
WIND...<50MPH
$$
BARKER016
WWUS53 KILX 290108
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
808 PM CDT SUN JUN 28 2015
ILC021-173-290130-
/O.CON.KILX.SV.W.0100.000000T0000Z-150629T0130Z/
CHRISTIAN-SHELBY-
808 PM CDT SUN JUN 28 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHERN CHRISTIAN AND WEST CENTRAL SHELBY COUNTIES...
AT 808 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER TAYLORVILLE...
MOVING SOUTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
TAYLORVILLE...PANA...KINCAID...ASSUMPTION...JEISYVILLE...ROSAMOND...
OWANECO...PALMER AND TAYLORVILLE AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3940 8935 3953 8945 3959 8941 3961 8933
3957 8902 3935 8902
TIME...MOT...LOC 0108Z 315DEG 24KT 3951 8926
HAIL...1.00IN
WIND...<50MPH
$$
BARKER461
WWUS53 KILX 290130
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
830 PM CDT SUN JUN 28 2015
ILC021-173-290140-
/O.EXP.KILX.SV.W.0100.000000T0000Z-150629T0130Z/
CHRISTIAN-SHELBY-
830 PM CDT SUN JUN 28 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CHRISTIAN AND WEST
CENTRAL SHELBY COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3940 8935 3953 8945 3959 8941 3961 8933
3957 8902 3935 8902
TIME...MOT...LOC 0127Z 320DEG 20KT 3951 8926
$$
BARKERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 6:59 PM CDT, 46 minutes earlier.
Area forecast discussion, Jun 28, 6:59 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 659 PM CDT SUN JUN 28 2015 .SHORT TERM...(TONIGHT) ISSUED AT 232 PM CDT SUN JUN 28 2015 1007 MB SURFACE LOW PRESSURE OVER CENTRAL IA WHILE UPPER LEVEL TROF WAS OVER CENTRAL/WESTERN WI...EASTERN MN AND INTO NE IA AND NW IL. 12Z FORECAST MODELS SHOW VIGOROUS UPPER LEVEL TROF DIGGING SE INTO CENTRAL AND EASTERN IL THIS EVENING AS SURFACE LOW MOVES INTO CENTRAL IL BY 06Z/1 AM TONIGHT. ALREADY HAVE SCATTERED SHOWERS AND THUNDERSTORMS OVER MUCH OF CENTRAL IL AT MID AFTERNOON AS FAR SE AS I-70 FROM WEAKENING MCS. EXPECT SHOWERS AND THUNDERSTORMS TO BECOME MORE WIDESPREAD DURING LATE AFTERNOON AND INTO THIS EVENING AS AIRMASS GETS MORE UNSTABLE AND APPROACHING SHORT WAVE TROF. CONVECTION TO THEN DIMINISH FROM WEST TO EAST LATER TONIGHT INTO MONDAY MORNING AS UPPER LEVEL TROF AND SURFACE LOW PRESSURE SHIFTS EAST OF IL INTO INDIANA BY MONDAY MORNING. SPC HAS SLIGHT RISK OF SEVERE STORMS FROM PEORIA TO LINCOLN TO SHELBVILLE SW LATE THIS AFTERNOON INTO MID EVENING FOR 15% RISK OF DAMAGING WIND GUSTS AND LARGE HAIL AND 5% RISK OF TORNADOES. AREAS SW OF WINCHESTER IN SW SCOTT COUNTY HAS AN ENHANCED SLIGHT RISK OF SEVERE STORMS WHERE UP TO 30% RISK OF LARGE HAIL. INSTABILITY ELEVATES A BIT TO 1000-1600 J/KG SW CWA LATE THIS AFTERNOON AND EARLY EVENING WITH SOME HEATING AS CLOUDS BREAK UP FOR A TIME (ALREADY HAPPENING FROM I-55 WEST) WITH WEAKENING MCS OVER CENTRAL IL. MORE UNSTABLE AIRMASS IS OVER MO WHERE CAPES PEAK FROM 2-3K J/KG. THE BULK SHEAR IS MORE IMPRESSIVE THIS AFTERNOON/EVENING WITH 35-40 KTS SW OF I-74 AND THE BULK SHEAR IS ALSO STRONGER SW OVER MO WHERE 40-50 KTS. SO THE BIGGER SEVERE WX THREAT LATE THIS AFTERNOON AND INTO MID EVENING UNTIL SUNSET WILL BE OVER MO AND SW IL. LOWS TONIGHT IN THE LOW TO MID 60S WITH COOLEST READINGS NW OF THE IL RIVER. .LONG TERM...(MONDAY THROUGH SUNDAY) ISSUED AT 232 PM CDT SUN JUN 28 2015 LITTLE IN OVERALL LONG-WAVE PATTERN CHANGE FORECASTED BY MODELS AT LEAST THROUGH FRIDAY WITH RIDGE REMAINING FROM THE ROCKIES WEST AND A DEEP TROUGH OVER THE EASTERN U.S. WITH THE BERMUDA HIGH SHUNTED AWAY FROM THE GULF COAST...ABUNDANT MOISTURE WILL STREAM NORTHWARD AND INTERACT WITH SHORT-WAVES ROTATING THROUGH THE TROUGH. MODELS OFTEN HAVE PROBLEMS FORECASTING THESE TYPE OF WAVES MORE THAN A FEW DAYS OUT AND WE WILL LIKELY HAVE TO BROADBRUSH MID-WEEK INTO THE WEEKEND WITH CHANCES OF RAIN EACH DAY. THERE IS SOME INDICATION THAT HEAVY RAIN MAY ONCE AGAIN BECOME AN ISSUE WED-FRI AS 12Z GFS PRECIP WATER APPROACHES 2 INCHES AGAIN BY WEDNESDAY. AS FOR MONDAY AND TUESDAY...THE WAVE NOW PUSHING THROUGH THE MIDWEST WILL TEMPORARILY SHUNT DEEP MOISTURE EAST OF ILLINOIS. STILL MAY BE SOME RAIN CHANCES...PARTICULARLY TUESDAY...BUT COVERAGE AND AMOUNTS SHOULD BE LESS THAN THEY HAVE BEEN TODAY OR LAST WEEK. WITH TROUGH IN PLACE...HIGH TEMPS SHOULD REMAIN BELOW NORMAL FOR LATE JUNE. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 659 PM CDT SUN JUN 28 2015 A DEVELOPING LINE OF SHOWERS AND THUNDERSTORMS FROM JUST WEST OF PIA TO SPI WILL TRACK SE TO BMI AND DEC IN ABOUT AN HOUR AND CMI IN ABOUT 2 HOURS. MVFR CEILINGS WITH OCCUR WITH HEAVIER RAINS AND VSBYS WILL BE RESTRICTED TO 1-3 MILES AND EVEN BELOW 1 MILE LIKE AT SPI WHICH GOT DOWN TO 1/4 MILE WITH VERY HEAVY RAIN. SOME HAIL REPORTS AROUND SPI TOO WITH STRONG-SEVERE THUNDERSTORM AND MAY AFFECT DEC IN AN HOUR. UPPER LEVEL SHORT WAVE DROPPING SSE INTO IL FROM CENTRAL AND WESTERN WI AND EASTERN IA TONIGHT WILL CONTINUE CHANCES OF SHOWERS AND THUNDERSTORMS INTO EARLY OVERNIGHT ESPECIALLY ALONG I-74. 1006 MB SURFACE LOW PRESSURE OVER SE IA WILL TRACK INTO EAST CENTRAL IL NEARING INDIANA BORDER BY 12Z/MON AND EXPECT SCATTERED SHOWERS AND THUNDERSTORMS TO DIMINISH FROM WEST TO EAST DURING OVERNIGHT. MVFR CLOUDS LIKELY TO DEVELOP IN WAKE OF THIS WX SYSTEM DURING OVERNIGHT INTO MON MORNING AND CEILINGS COULD EVEN GET TO 500-1K FT AFTER 09Z ALONG WITH 2-4 MILES VSBYS WITH FOG. MOST OF CENTRAL IL SHOULD BE DRY MONDAY WITH ISOLATED CONVECTION MAINLY NE OF I-74 AND EAST OVER INDIANA. && .HYDROLOGY... ISSUED AT 232 PM CDT SUN JUN 28 2015 MAJOR FLOODING CONTINUES ON THE ILLINOIS FROM HAVANA DOWNSTREAM. RIVER LEVELS HAVE CRESTED FROM HENRY TO PEROIA AND SHOULD VERY SLOWLY FALL THIS WEEK. HOWEVER...LEVELS WILL STILL INCREASE SLIGHTLY FROM HAVANA SOUTHWARD THROUGH MIDWEEK. LEVELS ARE EXPECTED TO TOP OUT WITHIN A FOOT OF RECORD LEVELS AT LAGRANDE...MERIDOSA...AND BEARDSTOWN. INTERESTS ALONG THE RIVER FROM MASON AND FULTON COUNTIES DOWNSTREAM SHOULD CONTINUE TO MONITOR THE SITUATION CLOSELY. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...07 LONG TERM...BARKER AVIATION...07 HYDROLOGY...BARKER
Hazardous weather outlook, Jun 28, 2:59 PM CDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 259 PM CDT SUN JUN 28 2015 ILZ027>029-036-037-040>042-047>052-291100- CASS-CHRISTIAN-FULTON-KNOX-LOGAN-MASON-MENARD-MORGAN-PEORIA- SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL- 259 PM CDT SUN JUN 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A WEATHER SYSTEM WILL BRING SCATTERED THUNDERSTORMS FOR THIS AFTERNOON AND INTO TONIGHT. THERE IS A SLIGHT RISK THAT SOME OF THE STORMS COULD BECOME SEVERE LATE THIS AFTERNOON AND INTO MID EVENING...WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY THREATS. TORNADOES ARE ALSO POSSIBLE ESPECIALLY FROM JACKSONVILLE SOUTHWEST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THUNDERSTORMS WILL BE POSSIBLE MONDAY...AND AGAIN TUESDAY THROUGH SUNDAY. SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. FLOODING WILL CONTINUE ALONG THE ILLINOIS AND SANGAMON RIVERS THROUGH THE ENTIRE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 4 AND 9 PM TODAY ESPECIALLY IN AREAS SOUTHWEST OF SPRINGFIELD. ILZ030-031-038-291100- MARSHALL-MCLEAN-WOODFORD- 259 PM CDT SUN JUN 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND INTO TONIGHT. SEVERE WEATHER IS NOT ANTICIPATED THOUGH A FEW STRONG THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND INTO MID EVENING WITH GUSTY WINDS...SMALL HAIL...FREQUENT LIGHTNING AND HEAVY RAINS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY A FEW THUNDERSTORMS WILL BE POSSIBLE MONDAY...AND AGAIN TUESDAY THROUGH SUNDAY. SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER THROUGH THE ENTIRE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ043>046-053>057-061-291100- CHAMPAIGN-COLES-DE WITT-DOUGLAS-EDGAR-MACON-MOULTRIE-PIATT-SHELBY- VERMILION- 259 PM CDT SUN JUN 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR THIS AFTERNOON THROUGH TONIGHT. SEVERE WEATHER IS NOT ANTICIPATED THOUGH A FEW STRONG THUNDERSTORMS ARE POSSIBLE WITH GUSTY WINDS...SMALL HAIL...FREQUENT LIGHTNING AND HEAVY RAINS THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY A FEW THUNDERSTORMS WILL BE POSSIBLE MONDAY...AND AGAIN TUESDAY AFTERNOON THROUGH SUNDAY. SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. FLOODING WILL CONTINUE ALONG THE SANGAMON RIVER AROUND MONTICELLO THROUGH THE ENTIRE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-291100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 259 PM CDT SUN JUN 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A WEATHER SYSTEM WILL MOVE INTO THE AREA WITH A CHANCE OF THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT. SEVERE WEATHER IS NOT ANTICIPATED THOUGH A FEW STRONG THUNDERSTORMS ARE POSSIBLE WITH GUSTY WINDS...SMALL HAIL...FREQUENT LIGHTNING AND HEAVY RAINS THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THUNDERSTORMS WILL BE POSSIBLE MONDAY...AND AGAIN TUESDAY AFTERNOON THROUGH SUNDAY. SEVERE WEATHER IS NOT ANTICIPATED THOUGH A FEW STRONG THUNDERSTORMS ARE POSSIBLE WITH GUSTY WINDS...SMALL HAIL...FREQUENT LIGHTNING AND HEAVY RAINS MONDAY AFTERNOON SOUTHEAST OF I-70. FLOODING WILL CONTINUE ALONG THE WABASH...LITTLE WABASH AND EMBARRAS RIVER NEAR LAWRENCEVILLE THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. 07
In the hours before
Local storm report, Jun 28, 6:53 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
653 PM CDT SUN JUN 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 3 WNW SPRINGFIELD 39.80N 89.70W
06/28/2015 M0.75 INCH SANGAMON IL NWS EMPLOYEE
DIME-SIZED HAIL NEAR VETERANS PARKWAY AND WASHINGTON
STREET
0635 PM HAIL 2 NNW SPRINGFIELD 39.81N 89.66W
06/28/2015 M0.75 INCH SANGAMON IL COCORAHS
&&
EJLLocal storm report, Jun 28, 7:04 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
704 PM CDT SUN JUN 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 1 SW SPRINGFIELD 39.77N 89.66W
06/28/2015 M1.00 INCH SANGAMON IL TRAINED SPOTTER
QUARTER SIZED HAIL NEAR WALNUT AND SOUTH GRAND AVE
&&
EJLLocal storm report, Jun 28, 7:06 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
706 PM CDT SUN JUN 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL CANTON 40.56N 90.04W
06/28/2015 M0.88 INCH FULTON IL EMERGENCY MNGR
NICKEL SIZED HAIL IN CANTON
&&
EJLLocal storm report, Jun 28, 7:28 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
728 PM CDT SUN JUN 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 PM HAIL 1 N CANTON 40.58N 90.04W
06/28/2015 M1.00 INCH FULTON IL EMERGENCY MNGR
QUARTER SIZED HAIL IN CANTON NEAR MAIN STREET AND BIRCH
STREET
0709 PM HAIL 3 NW SPRINGFIELD 39.81N 89.68W
06/28/2015 E1.00 INCH SANGAMON IL BROADCAST MEDIA
RELAYED BY LOCAL TV STATION
&&
EJLLocal storm report, Jun 28, 7:30 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
730 PM CDT SUN JUN 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 3 NW SPRINGFIELD 39.81N 89.68W
06/28/2015 E1.00 INCH SANGAMON IL BROADCAST MEDIA
RELAYED BY LOCAL TV STATION
&&
CORRECTED TIME
EJLLocal storm report, Jun 28, 7:35 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
735 PM CDT SUN JUN 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL 4 SSE SPRINGFIELD 39.73N 89.62W
06/28/2015 E0.88 INCH SANGAMON IL AMATEUR RADIO
&&
EJLThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 7:01 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Peoria, Tazewell | 44 min |
| Jun 28, 7:14 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 31 min |
| Jun 28, 7:39 PM CDT | Flash Flood Warning | ILX | Fulton, Knox, Logan, Mason, Peoria, Tazewell | 5 hr |
| Jun 28, 7:54 PM CDT | Special Weather Statement | ILX | Logan | 51 min |
| Jun 28, 8:04 PM CDT | Areal Flood Advisory | ILX | Christian | 4 hr |
| Jun 28, 9:04 PM CDT | Special Weather Statement | ILX | Logan, Mason, Menard | 41 min |
| Jun 28, 9:32 PM CDT | Flash Flood Warning | ILX | Cass, Fulton, Logan, Mason, Menard, Tazewell | 4 hr |
| Jun 28, 9:37 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Menard | 38 min |
| Jun 28, 10:01 PM CDT | Special Weather Statement | ILX | Sangamon | 44 min |
| Jun 28, 10:53 PM CDT | Flash Flood Warning | ILX | Logan, Menard, Sangamon | 4 hr |
| Jun 28, 10:54 PM CDT | Special Weather Statement | ILX | Cumberland | 51 min |
| Jun 28, 11:06 PM CDT | Areal Flood Advisory | ILX | Coles, Cumberland, Moultrie, Shelby | 3 hr |
| Jun 29, 12:33 AM CDT | Areal Flood Advisory | ILX | Fulton | 12 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.